# SDR SWIA2020021148399

- Difficulty date: January 10, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 41,359 hours, 26,444 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CORROSION DETECTED ON (L/H) SIDE OF FWD NOSE JACK FITTING (UNDER FLOOR) ON "FLANGE" OF SUPPORT FITTING AROUND SEVERAL FASTENER BUCKTAILS COMMON TO BELLY SKIN (MARKED).   (C-CHECK) RO 2/07/2020   REPLACED NLG JACK FITTING SUPPORT REF DWG AND SRM. NO LEAKS FOUND / COMPLIED WITH M-337.  COMPLIED WITH TASK CARD.
